# SDR 9521149991

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-32
- Aircraft serial: 47215
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sw
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NOSE LANDING GEAR GREEN LIGHT ILLUMINATED AFTER LANDING GEAR RETRACTION.  RECYCLED LANDING GEAR.  LIGHT REMAINED ILLUMINATED AND THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT ALSO ILLUMINATED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOWN AND LOCKED SWITCH.  OPERATIONAL CHECK GOOD.
